# SDR SWIA971070

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed So Valve
- Part number: 97962641
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODE.  AFTER ENGINE START NOTICED LEFT BLEED CLOSED LIGHT WAS DIFFICULT TO EXTINGUISH.  FLIPPED THE BLEED SWITCH SEVERAL TIMES BEFORE LIGHT WOULD EXTINGUISH.  RETURNED TO SGU.  REMOVED AND REPLACED LEFT BLEED SHUT OFF VALVE IAW MM 25-30-00, OPS CHECKS GOOD.
